MAUDE Adverse Event Report: GREATBATCH MEDICAL; MOBICATH BIDIRECTIONAL GUIDING SHEATH, SMALL CURVE,

GREATBATCH MEDICAL; MOBICATH BIDIRECTIONAL GUIDING SHEATH, SMALL CURVE,
Model Number 1000182-001
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
Mobicath sheath has sucked in air during the aspiration process.No patient consequence.

Common Device Name
MOBICATH BIDIRECTIONAL GUIDING SHEATH, SMALL CURVE,
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
minneapolis, mn
MDR Report Key9946867
Report Number2183787-2020-00039
Device Sequence Number16337881
Product Code DYB
UDI-Device Identifier10821329400992
UDI-Public(01)10821329400992(17)201111(10)GB5137623
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130559
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2020
Device Model Number1000182-001
Device Catalogue NumberD140010
Device Lot NumberGB5137623
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2020
Initial Date Received by Manufacturer 03/17/2020
Supplement Date Received by Manufacturer03/17/2020
03/17/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date05/26/2020
06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1